Aa
A
A
Close
Avatar universal
Hand shanking
My hands use shake bad but stop for long time but it's came back but even worst what the cause of it drive me nuts
Cancel
1 Answers
1 Answers
Page 1 of 1
Avatar universal
Hi there,
I think you may be suffering from tremors. Stress and anxiety both can trigger tremors. Tremors are also a side effect of lamictal.The other common causes of tremors are hyperthyroidism,medications,fever,infection etc.A complete history of your illness, clinical examination and work up is important for confirming the diagnosis. Do consult your doctor and get evaluated. Keep me posted.
Best luck and regards!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1415174 tn?1453246703
Blank
mkh9 commented on Londres70's status
Apr 12
1780921 tn?1416842066
Blank
flipper336 "Life is tough, but it's to... Comment
Mar 29
1415174 tn?1453246703
Blank
mkh9 uploaded new photos
Feb 14
Top Neurology Answerers
144586 tn?1284669764
Blank
1780921 tn?1416842066
Blank
Chandler, AZ
Avatar universal
Blank
Minneapolis, MN
Epilepsy Community Resources